# SDR REXA2022102602299

- Difficulty date: October 20, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR CLEAT COMMON TO INTERCOSTAL DD6 & FORMER, FS329.41	REMOVED AND REPLACED CORRODED PAX DOOR CLEAT WITH NEW PAX DOOR CLEAT (P/N 600-31902-269) AT FS329.41 DD6 WITH NEW FASTENERS. REF DWG 601R31702 REV-N AND CRJ 900 SRM 51-42-06-001-001-A01
